Monday, May 27, 2019

Comments by ShannonB

Showing 1 of 1 comments.

  • Hi David,

    Thank you for sharing your story, it has reassured me that I will eventually get through this. I’m not going to go in to too much detail but I have been on my antidepressants (40mg Citalopram) for 7 years and up until about a 11 days ago when I stop cold turkey. To be honest I didn’t feel too bad up until the last couple of days. Now I feel kak and like I have been hit by a bus. I have bad vertigo even when I’m lying down, ache all over and I feel like it is the worst hangover that I have ever had. I feel bad that I am tempted to go to the doctor to get a prescription but the same time I want to stay off them. I am just wondering how long these symptoms will last or at least ease. Is there anything I can do to feel better like eating or drinking certain things that will help me through this?

    Thank so much for the time and effort you put in to telling your story. Any advice would be greatly appreciated and I am looking forward to hearing from you.